Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 174, NWS Twin Cities, MN

May 30, 20226 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 30, 2022, 6:08 PM CDT for 6 counties in Minnesota. It was in force for 37 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2022, 6:08 PM CDT (23:08 UTC)
Expired
May 30, 2022, 6:45 PM CDT
In force
37 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Carver County, MN, Hennepin County, MN, McLeod County, MN, Nicollet County, MN, Sibley County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 37 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 6:12 PM CDTTORNADO3 Sw Plato, MNTORNADO RATED EF1 WITH ESTIMATED MAXIMUM WINDS OF 90 MPH. PATH LENGTH 18.2 MILES WITH A MAXIMUM WIDTH OF 400 YARDS. THE TORNADO TORE THROUGH THE WESTERN SIDE OF PLATO THROUGH THE EASTERN SIDE OF LESTER PRAIRIE. IT KNOCKED DOWN OR SNAPPED MANY TREES, COMPLETELY
May 30, 6:17 PM CDTTSTM WND DMGPlato, MNTREES DOWN ONTO HOUSES ON COUNTY ROAD 9 NORTH OF TOWN. TIME ESTIMATED FROM RADAR.
May 30, 6:17 PM CDTTSTM WND GST 67Glencoe, MNMEASURED AT GLENCOE AIRPORT.
May 30, 6:20 PM CDTTSTM WND DMGNew Germany, MNROOF OF BARN DAMAGED. REPORTED VIA TWITTER. PHOTO INCLUDED. TIME ESTIMATED.
May 30, 6:30 PM CDTTSTM WND DMG2 S Delano, MNMULTIPLE TREES DOWN. ONE BLOCKING ROAD. TIME ESTIMATED.
May 30, 6:31 PM CDTTSTM WND DMG2 Ne Montrose, MNNUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 2:37 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

648 
WUUS53 KMPX 302308
SVRMPX
MNC019-053-085-103-143-171-302345-
/O.NEW.KMPX.SV.W.0174.220530T2308Z-220530T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
608 PM CDT Mon May 30 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Western Hennepin County in east central Minnesota...
  Southeastern Wright County in central Minnesota...
  Eastern Sibley County in central Minnesota...
  East central McLeod County in central Minnesota...
  Carver County in east central Minnesota...
  Northeastern Nicollet County in south central Minnesota...

* Until 645 PM CDT.

* At 607 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles southwest of Glencoe to near Arlington to 5
  miles north of Nicollet, moving northeast at 70 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Public.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Glencoe and Green Isle around 615 PM CDT.
  Lester Prairie around 620 PM CDT.
  Norwood Young America, Mayer and Henderson around 625 PM CDT.

Other locations in the path of these severe thunderstorms include 
Waconia, Watertown, Delano, St. Bonifacius, Mound, Orono, Rockford, 
Maple Plain, Chaska, Victoria and Corcoran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central,
south central and east central Minnesota.

Tornadoes can develop quickly from severe thunderstorms. Although a
tornado is not immediately likely, if one is spotted, act quickly and
move to a place of safety inside a sturdy structure such as a
basement or small interior room.

&&

LAT...LON 4422 9427 4451 9417 4480 9416 4530 9376
      4505 9356 4469 9368 4463 9377 4463 9381
      4459 9389 4454 9391 4452 9389
TIME...MOT...LOC 2307Z 219DEG 59KT 4470 9421 4458 9411 4436 9418 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MPG
2 follow-up statements
253 
WWUS53 KMPX 302330
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
630 PM CDT Mon May 30 2022

MNC019-053-085-103-143-171-302345-
/O.CON.KMPX.SV.W.0174.000000T0000Z-220530T2345Z/
Hennepin MN-Wright MN-Sibley MN-McLeod MN-Carver MN-Nicollet MN-
630 PM CDT Mon May 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WESTERN HENNEPIN...SOUTHEASTERN WRIGHT...EASTERN SIBLEY...EAST
CENTRAL MCLEOD...CARVER AND NORTHEASTERN NICOLLET COUNTIES...

At 630 PM CDT, severe thunderstorms were located along a line
extending from near Watertown to Waconia to near Belle Plaine, moving
northeast at 70 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
  Delano, Montrose, St. Bonifacius, Mound, Orono, Minnetrista, 
  Rockford, Maple Plain, Chaska, Medina, Independence, Chanhassen, 
  St. Michael, Victoria and Corcoran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south
central, central and east central Minnesota.

Tornadoes can develop quickly from severe thunderstorms. Although a
tornado is not immediately likely, if one is spotted act quickly and
move to a place of safety inside a sturdy structure, such as a
basement or small interior room.

&&

LAT...LON 4453 9417 4478 9409 4486 9412 4530 9376
      4505 9356 4469 9368 4463 9377 4463 9381
      4459 9389 4454 9391 4452 9389 4422 9427
      4451 9417
TIME...MOT...LOC 2330Z 219DEG 59KT 4499 9388 4487 9378 4465 9385 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MPG
553 
WWUS53 KMPX 302343
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
643 PM CDT Mon May 30 2022

MNC019-053-085-103-143-171-302352-
/O.EXP.KMPX.SV.W.0174.000000T0000Z-220530T2345Z/
Hennepin MN-Wright MN-Sibley MN-McLeod MN-Carver MN-Nicollet MN-
643 PM CDT Mon May 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HENNEPIN...
SOUTHEASTERN WRIGHT...EASTERN SIBLEY...EAST CENTRAL MCLEOD...CARVER
AND NORTHEASTERN NICOLLET COUNTIES WILL EXPIRE AT 645 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Tornado Watch remains in effect until 1000 PM CDT for south
central, central and east central Minnesota.

LAT...LON 4453 9417 4478 9409 4486 9412 4530 9376
      4505 9356 4469 9368 4463 9377 4463 9381
      4459 9389 4454 9391 4452 9389 4422 9427
      4451 9417
TIME...MOT...LOC 2342Z 219DEG 59KT 4514 9371 4502 9361 4480 9368 

$$

MPG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:37 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, May 30, 3:37 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
337 PM CDT Mon May 30 2022

.DISCUSSION...(This evening through Monday)
Issued at 320 PM CDT Mon May 30 2022

...SEVERE WEATHER OUTBREAK ON GOING THIS AFTERNOON...

Our "main event" is starting to get going with storms near the MN/SD
border at 3pm. This is a rare, high- end environment that will be
capable of producing a severe weather outbreak across the MPX
forecast area. The first concern is the potential for a few
supercells to develop in the warm sector ahead of the approaching
cold front. The WoFS has picked up a on these supercells forming over
northwest IA/southwest MN and moving northeast into central MN by
21Z. This potential will be monitored closely as they'd be capable of
producing all severe hazards including tornadoes. However, recent
trends from the WoFS has been to back down on the intensity of these
supercells, instead showing a severe QLCS coming out of SD.

The storms that form along the cold front will be capable of
producing all severe hazards too. This will track into eastern
Minnesota into western Wisconsin later this evening. Storm mode is
expected to transition from embedded supercells along the cold front
to a QLCS- like linear set up. The LLJ will enhance low level shear
this evening across western WI. This is concerning as it could
promote an environment capable of a QLCS tornado threat this
evening/early tonight.

Areas in the warm sector continue to recover with temperatures
warming back into the low/mid 80s. The mid level clouds have likely
helped our dew points stay in the mid to upper 60s across southern
MN, with less mixing due to stubborn cloud cover. This has kept our
LCLs on the lower side and if this trend continues, would be more
favorable for potential tornado development. Steep mid-level lapse
rates of 8.0C/km or greater are located with the area of best CAPE
with values of 2500J/kg or greater. KMPX VAD profile shows a highly
sheared environment present with 25+ kts of 0-1km shear and 300+
m2/s2 0-1km storm relative helicity. These storms will be moving
quickly with storm motions likely 60s kts or greater so it will be
important to plan ahead and act quickly after receiving any severe or
tornado warnings this afternoon. Once again, this environment has
analogs to some of historical, higher-end severe weather outbreaks
across the Upper Midwest.

Final concern for this evening, behind the severe threat, is a threat
for widespread severe/damaging wind over southwest MN. This is a
sting jet setup within the dryslot that will come in to the south of
the surface low. This is over Nebraska now, where we have seen the
occasional 50-60 mph wind gust. This is only expected to intensify
between 00z and 06z over southwest MN, the RAP showing h85 winds
increasing to nearly 80 kts. The big question is can we mix any of
this down to the surface. Forecast soundings for RWF say no, but
several CAMs do and they show the potential for a swath of 50-70 mph
winds over southwest MN. This is something we'll watch closely as we
may need to transition the Tornado Watch to a High Wind Warning.

The upper level low that brought the severe weather to the area will
remain mostly stationary in south central Canada through the week. A
cold front Thursday night may spark a few showers with the models
showing the best chance for any measurable precipitation to be in
west central Wisconsin. A better chance for some measurable
precipitation comes this weekend with a boundary getting hung up
somewhere in the vicinity of the Iowa/Minnesota border on Saturday,
and models are in pretty good agreement with an overrunning
precipitation type of event affecting southern Minnesota. Late in
the period the upper low in southern Canada elongates and starts to
depart eastward and a trough may slide into the area and offer
another chance for showers on Monday. The biggest change for in the
long term will be the temperatures. Highs each day will be in the
60s and 70s, with lows each morning in the 40s and 50s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1235 PM CDT Mon May 30 2022

Mainly VFR conditions except MVFR/IFR possible with thunderstorms
this afternoon/evening. It looks like an initial cluster of strong to
severe storms will affect western Minnesota and move NNE. As this
cluster moves into northern Minnesota a line of strong to severe storms
will form along a cold front and sweep eastward across the area.
Winds will be strong and gusty from the S/SE, becoming W/NW behind
the cold front. Strong LLWS also looks likely this evening.

KMSP...A shower or thunderstorm can not be ruled out this afternoon,
but the best timing for storms at the terminal looks to be between
1z and 3z this evening. It looks like the line of storms will move
through pretty quickly with drier air moving in behind it.

/OUTLOOK FOR KMSP/
Wed...VFR. Wind NW 10 kts.
Thu...VFR. Wind W 10-15 kts.
Fri...VFR. Wind W 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Advisory until 6 PM CDT this evening for Blue Earth-Brown-
     Faribault-Freeborn-Le Sueur-Martin-Nicollet-Redwood-Rice-
     Steele-Waseca-Watonwan.

WI...None.
&&

DISCUSSION...BPH/MPG/CEO
AVIATION...CEO
Hazardous weather outlook, May 30, 11:42 AM CDT, 6 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1142 AM CDT Mon May 30 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
311645-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1142 AM CDT Mon May 30 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

An outbreak of severe thunderstorms, including the potential for
multiple strong tornadoes, remains on track this afternoon and
evening across Minnesota, particularly west of the I-35 corridor.
Additional hazards include large hail in excess of 2 inches and
wind gusts in excess of 70 mph. Locally heavy rainfall and
flooding are also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this afternoon.

In the hours before

Local storm report, May 30, 5:12 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
512 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             6 SSW GARFIELD          45.86N 95.53W
05/30/2022  M2.00 INCH       DOUGLAS            MN   PUBLIC

            TIME ESTIMATED BY RADAR.

&&

MKM
Local storm report, May 30, 5:22 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
522 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     2 N SANBORN             44.24N 95.13W
05/30/2022  M68 MPH          REDWOOD            MN   MESONET

            REPORTED BY MNDOT WEATHER SENSOR AT HWY 71.

&&

MKM
Local storm report, May 30, 5:28 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
528 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     GRANITE FALLS           44.82N 95.54W
05/30/2022                   YELLOW MEDICINE    MN   BROADCAST MEDIA

            TREES DOWN. TIME ESTIMATED BY RADAR.

&&

MKM
Local storm report, May 30, 5:48 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
548 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND GST     NEW ULM                 44.32N 94.46W
05/30/2022  M61 MPH          BROWN              MN   AWOS

            REPORTED AT NEW ULM AIRPORT.

&&

MKM
Special weather statement, May 30, 5:53 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
553 PM CDT Mon May 30 2022

MNZ049-057-310000-
Kandiyohi MN-Stearns MN-
553 PM CDT Mon May 30 2022

...Strong thunderstorms will impact portions of Stearns and
northeastern Kandiyohi Counties through 700 PM CDT...

At 552 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southeast of Grey Eagle to 5 miles west
of Richmond to 5 miles north of Grove City. Movement was east at 30
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  St. Anthony around 600 PM CDT.
  Richmond around 605 PM CDT.
  Holdingford around 610 PM CDT.

Other locations in the path of these storms include Cold Spring,
Avon, Collegeville, Rockville, St. Joseph, Watkins, Waite Park,
Sartell, Kimball and Rice.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 133 and 178.
 U.S. Highway 8 in Minnesota near mile marker 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for central
Minnesota.

&&

LAT...LON 4577 9428 4568 9419 4562 9421 4556 9415
      4550 9415 4543 9405 4535 9409 4531 9415
      4532 9422 4528 9427 4528 9438 4532 9439
      4533 9451 4532 9494 4577 9483
TIME...MOT...LOC 2252Z 259DEG 25KT 4577 9467 4548 9463 4522 9472

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MPG
Local storm report, May 30, 6:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
604 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     NEW ULM                 44.31N 94.46W
05/30/2022                   BROWN              MN   AMATEUR RADIO

            REPORT OF 8 INCH DIAMETER LIMB DOWN IN NEW
            ULM.

&&

BPH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 12:31 AM CDTSpecial Weather StatementMPXLac qui Parle29 min
May 30, 12:43 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift32 min
May 30, 12:59 AM CDTSpecial Weather StatementMPXLac qui Parle31 min
May 30, 1:07 AM CDTSpecial Weather StatementMPXSwift23 min
May 30, 1:33 AM CDTSpecial Weather StatementMPXSwift27 min
May 30, 2:39 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Todd36 min
May 30, 2:52 AM CDTSpecial Weather StatementMPXMille Lacs, Morrison23 min
May 30, 2:55 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs50 min
May 30, 3:02 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, Martin, Redwood, Watonwan, Yellow Medicine58 min
May 30, 3:27 AM CDTWind AdvisoryMPXBlue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 6 more19 hr
May 30, 3:45 AM CDTSpecial Weather StatementMPXChippewa, Kandiyohi, Renville30 min
May 30, 3:52 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Kandiyohi, Meeker, Pope, Renville, Stearns and 1 more23 min
May 30, 4:14 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Kandiyohi, Meeker, Sherburne, Stearns, Wright46 min
May 30, 4:19 AM CDTSpecial Weather StatementMPXTodd26 min
May 30, 4:29 AM CDTSpecial Weather StatementMPXDouglas, Pope, Todd31 min
May 30, 4:37 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXDouglas, Morrison, Todd38 min
May 30, 4:48 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison57 min
May 30, 5:06 AM CDTSpecial Weather StatementMPXBlue Earth, Le Sueur, Waseca24 min
May 30, 1:18 PM CDTSpecial Weather StatementMPXMeeker27 min
May 30, 2:24 PM CDTSpecial Weather StatementMPXBenton51 min
May 30, 3:00 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine35 min
May 30, 3:29 PM CDTTornado WarningMPXLac qui Parle, Stevens, Swift31 min
May 30, 3:47 PM CDTTornado WarningMPXStevens, Swift28 min
May 30, 3:53 PM CDTSevere Thunderstorm WarningMPXDouglas37 min
May 30, 4:00 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Lac qui Parle, Yellow Medicine30 min
May 30, 4:05 PM CDTTornado WarningMPXDouglas, Pope40 min
May 30, 4:18 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXRedwood, Renville, Yellow Medicine42 min
May 30, 4:19 PM CDTTornado WarningMPXDouglas26 min
May 30, 4:22 PM CDTTornado WarningMPXDouglas, Pope38 min
May 30, 4:28 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Kandiyohi, Renville, Swift, Yellow Medicine47 min
May 30, 4:44 PM CDTTornado WarningMPXChippewa, Kandiyohi, Pope, Stearns, Swift46 min
May 30, 4:45 PM CDTTornado Warning Tornado observedConsiderable damage threatMPXDouglas, Todd45 min
May 30, 4:58 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine47 min
May 30, 5:06 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, Martin, Nicollet, Redwood, Renville, Sibley and 1 more39 min
May 30, 5:12 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Renville, Swift33 min
May 30, 5:17 PM CDTTornado WarningMPXMorrison, Todd43 min
May 30, 5:43 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Sibley, Watonwan47 min
May 30, 5:53 PM CDTSpecial Weather StatementMPXStearns67 min
May 30, 6:17 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Wright43 min
May 30, 6:17 PM CDTTornado WarningMPXCarver, McLeod, Wright28 min
May 30, 6:31 PM CDTTornado WarningMPXWright16 min
May 30, 6:41 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXAnoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 2 more34 min
May 30, 6:56 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine30 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.